# SDR DHL2001363013

- Difficulty date: July 28, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK--CORROSION AT LWR SURFACE AT NR 1 PYLON LWR BULKHEAD AFT OF ENGINE MOUNT SHIM PLATE. REMOVED CORROSION FROM LOWER SURFACE AT NR 1 PYLON AFT OF ENGINE MOUNT SHIM PLATE IAW A300 SRM 51-40-11
